# SDR UIEA2021060701288

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,000 hours, 22,112 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Intermittent
- Location: Lt Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP INTERMITTENT.( PERFORMED OPS TEST IAW BOEING 767 AMM 28-22-00, OPS CHECK GOOD AT THIS TIME )
